Generalized Drazin invertibility of combinations of idempotents
نویسندگان
چکیده
منابع مشابه
Generalized Drazin invertibility of combinations of idempotents
The paper deals with the generalized Drazin invertibility of combinations of idempotents p, q in a Banach algebra. It proves the equivalence of the generalized Drazin invertibility of p−q and p+q, as well as the equivalence of the generalized Drazin invertibility of the commutator pq − qp and anticommutator pq + qp of p, q. It extends several results of J. Math. Anal. Appl. 359 (2009) 731–738, ...
متن کاملDrazin Invertibility of Products
If a and b are elements of an algebra, then we show that ab is Drazin invertible if and only if ba is Drazin invertible. With this result we investigate products of bounded linear operators on Banach spaces. 1. Drazin inverses Throughout this section A is a real or complex algebra with identity e 6= 0. We denote the group of invertible elements of A by A. We call an element a ∈ A relatively reg...
متن کاملDrazin Invertibility of Product and Difference of Idempotents in a Ring
In this paper, several equivalent conditions on the Drazin invertibility of product and difference of idempotents are obtained in a ring. Some results in Banach algebras are extended to the ring case.
متن کاملGeneralized Drazin inverse of certain block matrices in Banach algebras
Several representations of the generalized Drazin inverse of an anti-triangular block matrix in Banach algebra are given in terms of the generalized Banachiewicz--Schur form.
متن کاملextensions, minimality and idempotents of certain semigroup compactifications
در فصل اول مقدمات و پیش نیازهای لازم برای فصل های بعدی فراهم گردیده است . در فصل دوم مساله توسیع مورد توجه قرار گرفته و ابتدا شرایطی که تحت آن از یک فشرده سازی نیم گروهی خاص یک زیرگروه نرمال بسته یک گروه به یک فشرده سازی متناظر با فشرده سازی اولیه برای گروه رسید مورد بررسی قرار گرفته و سپس ارتیاط بین ساختارهای مختلف روی این دو فشرده سازی از جمله ایده آل های مینیمال چپ و راست و... مورد بررسی قرا...
15 صفحه اولذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Linear Algebra and its Applications
سال: 2012
ISSN: 0024-3795
DOI: 10.1016/j.laa.2012.06.005